Bipolar Disorder Community
Hand Tremors
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hand Tremors

I have been on 20mg of Cipralex for over a year-no problems
My doctor has gradually put me on Lithium 150mg x 4 capsules per day
Since Ive been on the 600mg of Lithium my hands shake, sometimes so bad I cannot write of apply eye make-up
I went to the doctor he has taken me off the Cipralex...Im not sure why if I havent had problems with it.
Does Cipralex affect Lithium??

I JUST want to feel better!!!

Related Discussions
2 Comments Post a Comment
Blank
585414_tn?1288944902
  Yes from what I can read the potential of an interaction was  noted and that doctors prescribing the two medications together should monitor these concerns. You could discuss the specifics with your psychiatrist who of course would have a full understanding of this concern. However it should be noted that many medications can interact with lithium by raising or lowering the blood level of lithium. When the blood level of lithium is higher the potential for hand tremors increases. You could discuss all this with your psychiatrist but it will take some time for the Ciraplex to be out of your system so it should take some time for any potential improvement to occur but keep your psychiatrist updated as to how things are going.
Blank
Avatar_m_tn
I have used lithium for 6 years. At first I didn't have side effects but the bipolar wasn't under control either. For the last 18 months the side effects became worse and worse. In the end I couldn't hold anything in my hand because of tremor, I was dizzy and off balance most of the time, couldn't concentrate, memory non existing, had problems at work, had irrational fears, couldn't drive my car (it has dents on every side!), couldn't climb stairs. My depression got worse as a result of this symptoms, my selfimage completely disappeared. At last I became suicidal and was hospitalised. Instead of lithium I am now on sodium valproate, lamictal, venlor in stead of prozac. I'm slowly recovering. The side effects were worse than the bipolar itself!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
Crystal413
VA
Avatar_m_tn
Blank
weaver71
Other
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
JE55LEW
MANCHESTER, United Kingdom